American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] George K. Francis. Titus' homotopies of normal curves . Proc. Amer. Math. Soc. 30 (1971) 511-518. MR 0285009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Elmer Rees. An example on embedding up to homotopy type . Proc. Amer. Math. Soc. 26 (1970) 217-218. MR 0263080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] O. G. Harrold and C. L. Seebeck. Locally weakly flat spaces . Trans. Amer. Math. Soc. 138 (1969) 407-414. MR 0239597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan W. Jaworowski. Coinciding directions for imbeddings of spaces . Proc. Amer. Math. Soc. 19 (1968) 415-420. MR 0226643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. W. Patty. Isotopy classes of imbeddings . Trans. Amer. Math. Soc. 128 (1967) 232-247. MR 0214076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Erhard Luft. On the combinatorial Schoenflies conjecture . Proc. Amer. Math. Soc. 16 (1965) 1008-1011. MR 0184238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Leslie C. Glaser. Contractible complexes in $S\sp{n}$ . Proc. Amer. Math. Soc. 16 (1965) 1357-1364. MR 0184240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. G. Casler. An imbedding theorem for connected $3$-manifolds with boundary . Proc. Amer. Math. Soc. 16 (1965) 559-566. MR 0178473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward Fadell. Generalized normal bundles for locally-flat imbeddings . Trans. Amer. Math. Soc. 114 (1965) 488-513. MR 0179795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Herman Gluck. The embedding of two-spheres in the four-sphere . Trans. Amer. Math. Soc. 104 (1962) 308-333. MR 0146807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James J. Andrews. Embedding homotopy cells . Proc. Amer. Math. Soc. 12 (1961) 917. MR 0137123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. J. Hilton and E. H. Spanier. On the imbeddability of certain complexes in euclidean spaces . Proc. Amer. Math. Soc. 11 (1960) 523-526. MR 0124902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1